# SDR SWAA2022092830310

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 28,064 hours, 13,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MID CABIN DETACHED / [01] REMOVED AND REPLACED MID CABIN EMER EXIT SIGN ASSEMBLY PER AMM 33-51-01 OPS CHECK GOOD
